# SDR ASAA2023101245589

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,311 hours, 16,970 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 5469
- Condition: Faulty
- Location: Apu
- Part time: 2,918 hours, 4,135 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BRAKE RELEASE TIME, BOTH PACKS WERE AUTO AND APU BLEED OPEN, NO DUCT PRESSURE. CYCLED BOTH PACKS OFF, APU BLEED CLOSED, THEN CONFIGURED TO NORMAL. HAD 20 PSI DUCT PRESSURE. ONCE PACKS WERE TURNED ON DUCT PRESSURE WENT TO 0. CYCLED AN ADDITIONAL TIME AND HAD ERATIC DUCT PRESSURE AND WENT TO TURN PACKS TO AUTO AND DUCT PRESSURE WENT TO 0 AGAIN. GROUNDED - YES. (RESOLVED ON W/O: 1965951 TASKCARD: N/R-00006 ) REMOVED AND REPLACED BLEED AIR VALVE PER AMM TASKS 49-52-11-000-801 AND 49-52-11-400-801. GROUND VERIFIFCATION PASSED. APU BITE PROCEDURE PERFORMED TASK 49-61-00-700-801 NO DEFECTS NOTED. THIS CLEARS MEL 49-7C. PROCEDURE REVERSED AND PLACARD REMOVED. SEAMC DAVE NOTIFIED CN 12058589.
